# SDR DXTA2022112874940

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 6,192 hours, 4,125 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pump
- Part number: 30B679301
- Part serial: EC22A0291
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  WHITE SMOKE CABIN & COCKPIT.  RAN QRH ,  DID NOT DETERMINE SOURCE OF SMOKE.  BORESCOPED  LT ENG 1ST STAGE HPC & 4TH STAGE HPC, NO DEFECTS IAW EMM 72-00-00.  PERFORMED ENG CONSUMPTION RUN, ENG RAN APPROX 1 HOUR, NO DEFECTS, SMOKE, OR ODORS IAW EMM 71-00-00.   BORESCOPED RT ENG, 1ST STAGE HPC & 4TH STAGE HPC IAW EMM 72-00-00.  DURING ENG RUN, RT ENG OIL LEVEL FLUCTUATING.  R & R  OIL PUMP. INSTALLED ORIGINAL REPAIRED AGB & PERFORMED ENG RUNS & LEAK CHECKS, NO DEFECTS IAW EMM 71-00-00, 72-60-01, AND 79-20-05.   MX FOUND AN AIR RESTRICTION ORIFICE IN APU BLEED LINES, BROKEN PIECE OF ORIFICE WENT DOWNSTREAM & RESTED ON ACM HEAT EXCHANGER.  R & R DAMAGED APU BLEED LINE & REMOVED DEBRIS FROM EXCHANGER.
